Hey man, sorry to hear about getting this condition. I'm a recent "victim" as well, having this issue for about 8 months now. It's been my daily obsession researching this shit for a long time now.
I've developed so many different theories to keep myself busy and keep the hope alive. My most recent idea is regarding the dietary vitamin/neurotransmitter Choline/Acetylcholine.
Choline is important for skin health. Being low on choline can result in bodily 'dryness', especially the mouth. This is why some antihistamines, like Benadryl (Diphenhydramine) for instance, cause dry mouth. Diphenhydramine is anticholergenic, negatively impacting our body's choline function. Many other medications out there can function as anticholergenic.
Come to think of it, around the same time as me getting EC, I was experiencing problems with my eyes/sinuses/mouth. Felt dried out and irritated. Just before all these problems, I took Prednisone, a pretty hefty corticosteroid, which I'm now learning has anticholergenic effects. Maybe this could be a factor. I don't know though. Prednisone has a wide variety of effects.
Do you happen to remember what exactly your Acne medication was? I know sometimes Acne meds can increase vitamin A to excess levels, but I'm not sure if this is a vitamin A issue. Perhaps your Acne medication was anticholergenic? I'll have to dig around for more information.